Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Contact Anosov flows on hyperbolic 3–manifolds

Patrick Foulon and Boris Hasselblatt

Geometry & Topology 17 (2013) 1225–1252
Bibliography
1 E Artin, Ein mechanisches System mit quasiergodischen Bahnen, Abh. Math. Semin. Univ. Hamb. 3 (1924) 170
2 T Barbot, Caractérisation des flots d'Anosov en dimension 3 par leurs feuilletages faibles, Ergodic Theory Dynam. Systems 15 (1995) 247 MR1332403
3 T Barbot, Generalizations of the Bonatti–Langevin example of Anosov flow and their classification up to topological equivalence, Comm. Anal. Geom. 6 (1998) 749 MR1652255
4 T Barbot, Plane affine geometry and Anosov flows, Ann. Sci. École Norm. Sup. 34 (2001) 871 MR1872423
5 T Barbot, De l'hyperbolique au globalement hyperbolique, Habilitation à diriger des recherches, Université Claude Bernard de Lyon (2005)
6 T Barthelmé, A new Laplace operator in Finsler geometry and periodic orbits of Anosov flows, PhD thesis, Université de Strasbourg (2012) arXiv:1204.0879
7 T Barthelmé, S R Fenley, Knot theory of $R$–covered Anosov flows: Homotopy versus isotopy of closed orbits arXiv:1208.6487
8 Y Benoist, P Foulon, F Labourie, Flots d'Anosov à distributions de Liapounov différentiables, I, Ann. Inst. H. Poincaré Phys. Théor. 53 (1990) 395 MR1096099
9 Y Benoist, P Foulon, F Labourie, Flots d'Anosov à distributions stable et instable différentiables, J. Amer. Math. Soc. 5 (1992) 33 MR1124979
10 C Bonatti, R Langevin, Un exemple de flot d'Anosov transitif transverse à un tore et non conjugué à une suspension, Ergodic Theory Dynam. Systems 14 (1994) 633 MR1304136
11 D Calegari, The geometry of $\mathbb{R}$–covered foliations, Geom. Topol. 4 (2000) 457 MR1800151
12 D Calegari, Filling geodesics and hyperbolic complements, Geometry and the Imagination blog (2012)
13 J P Christy, Anosov flows on three-manifolds (topology, dynamics), PhD thesis, University of California, Berkeley (1984) MR2633722
14 Y Fang, Thermodynamic invariants of Anosov flows and rigidity, Discrete Contin. Dyn. Syst. 24 (2009) 1185 MR2505698
15 S R Fenley, Anosov flows in 3–manifolds, Ann. of Math. 139 (1994) 79 MR1259365
16 S R Fenley, Quasigeodesic Anosov flows and homotopic properties of flow lines, J. Differential Geom. 41 (1995) 479 MR1331975
17 S R Fenley, Foliations, topology and geometry of 3–manifolds: $\mathbb{R}$–covered foliations and transverse pseudo-Anosov flows, Comment. Math. Helv. 77 (2002) 415 MR1933786
18 S Fenley, Ideal boundaries of pseudo-Anosov flows and uniform convergence groups with connections and applications to large scale geometry, Geom. Topol. 16 (2012) 1 MR2872578
19 R Feres, A Katok, Invariant tensor fields of dynamical systems with pinched Lyapunov exponents and rigidity of geodesic flows, Ergodic Theory Dynam. Systems 9 (1989) 427 MR1016661
20 P Foulon, Entropy rigidity of Anosov flows in dimension three, Ergodic Theory Dynam. Systems 21 (2001) 1101 MR1849603
21 P Foulon, B Hasselblatt, Zygmund strong foliations, Israel J. Math. 138 (2003) 157 MR2031955
22 J Franks, B Williams, Anomalous Anosov flows, from: "Global theory of dynamical systems" (editors Z Nitecki, C Robinson), Lecture Notes in Math. 819, Springer (1980) 158 MR591182
23 H Geiges, An introduction to contact topology, Cambridge Studies in Advanced Mathematics 109, Cambridge Univ. Press (2008) MR2397738
24 É Ghys, Flots d'Anosov sur les 3–variétés fibrées en cercles, Ergodic Theory Dynam. Systems 4 (1984) 67 MR758894
25 É Ghys, Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. École Norm. Sup. 20 (1987) 251 MR911758
26 S Goodman, Dehn surgery on Anosov flows, from: "Geometric dynamics" (editor J Palis Jr.), Lecture Notes in Math. 1007, Springer (1983) 300 MR1691596
27 U Hamenstädt, Regularity of time-preserving conjugacies for contact Anosov flows with $C^1$–Anosov splitting, Ergodic Theory Dynam. Systems 13 (1993) 65 MR1213079
28 M Handel, W P Thurston, Anosov flows on new three manifolds, Invent. Math. 59 (1980) 95 MR577356
29 B Hasselblatt, Hyperbolic dynamical systems, from: "Handbook of dynamical systems 1A" (editors B Hasselblatt, A Katok), North-Holland (2002) 239 MR1928520
30 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
31 A Hatcher, Notes on basic 3–manifold topology (2007)
32 M W Hirsch, Differential topology, Graduate Texts in Mathematics 33, Springer (1976) MR0448362
33 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
34 E Hopf, Statistik der geodätischen Linien in Mannigfaltigkeiten negativer Krümmung, Ber. Verh. Sächs. Akad. Wiss. Leipzig 91 (1939) 261 MR0001464
35 S Hurder, A Katok, Differentiability, rigidity and Godbillon–Vey classes for Anosov flows, Inst. Hautes Études Sci. Publ. Math. (1990) 5 MR1087392
36 M Kanai, Geodesic flows of negatively curved manifolds with smooth stable and unstable foliations, Ergodic Theory Dynam. Systems 8 (1988) 215 MR951270
37 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
38 A Katok, B Hasselblatt, Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications 54, Cambridge Univ. Press (1995) MR1326374
39 C Liverani, On contact Anosov flows, Ann. of Math. 159 (2004) 1275 MR2113022
40 J Martinet, Formes de contact sur les variétés de dimension $3$, from: "Proceedings of Liverpool Singularities Symposium II" (editor C T C Wall), Lecture Notes in Math. 209, Springer (1971) 142 MR0350771
41 D Matignon, Topologie en basse dimension: Remplissages de Dehn et théorie des n\oe uds, Habilitation à diriger des recherches, Université d’Aix-Marseille I (2004)
42 Y Mitsumatsu, Anosov flows and non-Stein symplectic manifolds, Ann. Inst. Fourier (Grenoble) 45 (1995) 1407 MR1370752
43 J P Otal, Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque 235 (1996) MR1402300
44 C Petronio, J Porti, Negatively oriented ideal triangulations and a proof of Thurston's hyperbolic Dehn filling theorem, Expo. Math. 18 (2000) 1 MR1751141
45 J F Plante, Anosov flows, Amer. J. Math. 94 (1972) 729 MR0377930
46 J F Plante, W P Thurston, Anosov flows and the fundamental group, Topology 11 (1972) 147 MR0295389
47 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
48 W P Thurston, Three-manifolds, foliations and circles I arXiv:math/9712268
49 W P Thurston, The geometry and topology of three-manifolds (1980)
50 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524
51 P Tomter, Anosov flows on infra-homogeneous spaces, from: "Global analysis", Proc. Sympos. Pure Math. 14, Amer. Math. Soc. (1970) 299 MR0279831
52 F Waldhausen, Eine Klasse von 3–dimensionalen Mannigfaltigkeiten I, Invent. Math. 3 (1967) 308 MR0235576